An unsafe substance was responsible for the hospitalization of six teenagers in Scotland. Each appears to have suffered from overdoses of pills thought to contain substances other than just MDMA. A 17-year-old was arrested following these hospitalizations and is due to appear in court. An official police report details the following information:
“One line of enquiry is that they had taken a type of MDMA tablet, believed to be red, green or brown in colour, bearing an owl logo.
“We want to remind the public that any drug can be dangerous and that you are putting your health at risk if you do take anything unknown to you.
“Anyone who feels unwell, or knows anyone who appears unwell after taking these substances should seek medical treatment as soon as possible.”
Though this is in another country, individuals should be wary of drugs that may fit these descriptions and try to find resources such as test kits to make sure they have full knowledge of what they are consuming.